lnu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Uniform Asymptotic Bounds for the Heat Kernel and the Trace of a Stochastic Geodesic Flow
University of Bonn, Institute of Applied Mathematics.
Linnéuniversitetet, Fakultetsnämnden för naturvetenskap och teknik, Institutionen för datavetenskap, fysik och matematik, DFM.
University of Warwick, Department of Statistics.
2012 (Engelska)Ingår i: Stochastics: An International Journal of Probablitiy and Stochastic Processes, ISSN 1744-2508, E-ISSN 1744-2516, Vol. 84, nr 2-3, s. 315-333Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We analyze the asymptotic behaviour of the heat kernel dened by a stochastically perturbedgeodesic ow on the cotangent bundle of a Riemannian manifold for small time and smalldiusion parameter. This extends WKB-type methods to a particular case of a degenerateHamiltonian. We give uniform bounds for the solution of the degenerate Hamiltonian boundaryvalue problem for small time. The results are exploited to derive two sided estimates andmultiplicative asymptotics for the heat kernel semigroup and its trace.

Ort, förlag, år, upplaga, sidor
2012. Vol. 84, nr 2-3, s. 315-333
Nyckelord [en]
Asymptotic expansions, heat kernel, stochastic geodesic ow, trace formula
Nationell ämneskategori
Matematik
Forskningsämne
Naturvetenskap, Matematik
Identifikatorer
URN: urn:nbn:se:lnu:diva-7705DOI: 10.1080/17442508.2010.519029ISI: 000303571000013Scopus ID: 2-s2.0-84860329759OAI: oai:DiVA.org:lnu-7705DiVA, id: diva2:345078
Konferens
International Conference on Stochastic Analysis and Applications Location: Hammamet, TUNISIA Date: OCT 12-17, 2009
Anmärkning

Online first 09 Jun 2011

Tillgänglig från: 2010-08-23 Skapad: 2010-08-23 Senast uppdaterad: 2017-12-12Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Hilbert, Astrid

Sök vidare i DiVA

Av författaren/redaktören
Hilbert, Astrid
Av organisationen
Institutionen för datavetenskap, fysik och matematik, DFM
I samma tidskrift
Stochastics: An International Journal of Probablitiy and Stochastic Processes
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 324 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf